Alert archive / Mississippi / Flash Flood Warnings in 2012

Flash Flood Warning 52, NWS New Orleans, LA

August 29, 2012Jackson County, Mississippi

NWS New Orleans, LA issued this flash flood warning at Aug 29, 2012, 4:39 AM CDT for Jackson County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2012, 4:39 AM CDT (09:39 UTC)
Expired
Aug 29, 2012, 7:30 AM CDT
In force
3 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

County Jackson County, MS

The radar

The Mobile radar (KMOB), 40 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 9.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2012-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 275 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2012-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 392 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
275 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
509 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
392 m²/s²
0-3 km storm-relative helicity
473 m²/s²
Significant tornado parameter
0.5
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

585 
WGUS54 KLIX 290939
FFWLIX
MSC059-291230-
/O.NEW.KLIX.FF.W.0052.120829T0939Z-120829T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
439 AM CDT WED AUG 29 2012

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JACKSON COUNTY IN SOUTHERN MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...PASCAGOULA...MOSS POINT...
  ESCATAWPA...

* UNTIL 730 AM CDT

* AT 431 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
VERY HEAVY RAINFALL LIKELY TO PRODUCE FLASH FLOODING ACROSS MOST OF 
JACKSON COUNTY. FLOODING RAIN WATER NEAR THE COAST AND LOW LYING 
BAYOUS...MARSHES...AND RIVERS WILL BE AUGMENTED BY MUCH HIGHER THAN 
NORMAL TIDES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3034 8840 3035 8843 3031 8847 3031 8850
      3034 8853 3033 8856 3036 8862 3035 8867
      3048 8888 3074 8889 3074 8843 3066 8840
      3034 8839

$$

22/TD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 7:51 PM CDT, 8 hours 48 minutes earlier.

Area forecast discussion, Aug 28, 7:51 PM CDT, 8 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
751 PM CDT TUE AUG 28 2012

.SOUNDING DISCUSSION...
NO PROBLEMS WITH THIS EVENINGS 00Z FLIGHT. USED A DE-REALER AND
ADDITIONAL HYDROGEN DUE TO STRONG NORTH-NORTHEASTERLY WINDS WITH THE
APPROACH OF HURRICANE ISAAC. A LIGHT SHOWER AND OVERCAST SKIES
WERE OBSERVED AT RELEASE. MEAN LOW LEVEL WINDS FROM THE SURFACE
THROUGH 5K FEET ARE FROM THE NORTHEAST AT 55KTS. FROM 5K TO 10K
FEET THE WINDS VEER SOME AND ARE FROM THE EAST-NORTHEAST AT
60KTS. NORTHEASTERLY WINDS REMAIN THROUGH NEARLY 46K FEET. STORM
MOTION IS TO THE WEST AT 41KTS. THE COLUMN IS TROPICALLY SATURATED
OR NEARLY SATURATED FROM JUST ABOVE THE SURFACE THROUGH 20K FEET
OR NEAR 470MB. THE PW VALUE WAS AT 2.79 INCHES.

&&

.PREV DISCUSSION... /ISSUED 627 PM CDT TUE AUG 28 2012/

SYNOPSIS...

ISAAC HAS STRENGTHENED INTO A CATEGORY ONE HURRICANE.  AS OF 4 PM CDT
HURRICANE ISAAC HAD MAXIMUM SUSTAINED WINDS OF 80 MPH AND A MINIMUM
CENTRAL PRESSURE OF 975 MB. SOME SLIGHT STRENGTHENING IS POSSIBLE
BEFORE ISAAC MAKES LANDFALL. ISAAC IS CURRENTLY MOVING NORTHWESTWARD
AT 8 MPH. ISAAC IS EXPECTED TO CONTINUE MOVING IN A SIMILAR
DIRECTION BUT SLOW ITS FORWARD SPEED SLIGHTLY OVER THE NEXT 48
HOURS. DUE TO THE SLOW MOVEMENT...HEAVY AMOUNTS OF RAIN AS WELL AS
A LONG DURATION OF TROPICAL STORM FORCE WINDS ARE EXPECTED TO LAST
FOR 36 TO 48 HOURS. WIDESPREAD POWER OUTAGES WITH DOWNED TREES AND
POWER LINES LIKELY TO OCCUR DUE TO STRONG WINDS AND VERY WET SOIL.
ISAAC IS CURRENTLY LOCATED ABOUT 30 MILES SOUTH OF THE MOUTH OF
THE MISSISSIPPI.

SHORT TERM...

HURRICANE ISAAC IS EXPECTED TO MAKE LANDFALL LATE TONIGHT INTO
EARLY TOMORROW MORNING AS A CATEGORY ONE STORM NEAR THE MOUTH OF
THE MISSISSIPPI RIVER. A FLASH FLOOD WATCH CONTINUES UNTIL
THURSDAY MORNING AT 7AM AS ISAAC IS EXPECTED TO TRACK VERY SLOWLY
ACROSS SOUTHEASTERN AND EVENTUALLY INTO CENTRAL LOUISIANA THROUGH
TOMORROW NIGHT. ISOLATED SHORT LASTING QUICK SPIN UP WEAK
TORNADOES POSSIBLE ESPECIALLY ON THE RIGHT FRONT QUADRANT OF THE
STORM AS FRICTION IS CREATED UPON LANDFALL. THEREFORE A TORNADO
WATCH REMAINS IN AFFECT FOR PARTS OF SOUTHEASTERN LOUISIANA AND
PORTIONS OF SOUTHERN LOUISIANA. FOR THE LATEST INFORMATION FOR
TROPICAL STORM ISAAC PLEASE SEE THE LATEST HURRICANE LOCAL
STATEMENTS AND NATIONAL HURRICANE CENTER FORECASTS.

LONG TERM...

A DRYING TREND IS EXPECTED TO TAKE HOLD BEGINNING THURSDAY NIGHT
THROUGH THE WEEKEND AS A LARGE UPPER LEVEL RIDGE BUILDS IN OVER
THE EAST- CENTRAL PART OF THE COUNTRY. ABOVE NORMAL TEMPERATURES
WITH BELOW NORMAL POPS EXPECTED FROM THE WEEKEND INTO EARLY NEXT
WEEK.

AVIATION...

HAZARDOUS WEATHER CONDITIONS EXPECTED TO CONTINUE THROUGH THE
FORECAST PERIOD.

MARINE...

TROPICAL STORM CONDITIONS WILL CONTINUE OVERNIGHT WITH HURRICANE
CONDITIONS LIKELY AS WELL AS ISAAC CONTINUES TO TRACK NORTHWESTWARD
TOWARDS THE LOUISIANA COAST. EXPECT TROPICAL STORM TO HURRICANE
CONDITIONS TO LAST THROUGH TOMORROW EVENING. FOR MORE INFORMATION SEE
COASTAL WATERS FORECAST AND HURRICANE LOCAL STATEMENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  76  82  75  86 / 100 100 100  80
BTR  77  83  76  88 / 100 100  90  70
ASD  80  83  78  88 / 100 100  90  80
MSY  80  84  78  88 / 100 100  90  70
GPT  80  83  78  86 / 100 100  90  70
PQL  80  83  76  86 / 100 100  90  70

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

     HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...SOUTHERN TANGIPAHOA...ST.
     CHARLES...ST. JAMES...ST. JOHN THE BAPTIST...ST.
     TAMMANY...UPPER JEFFERSON...UPPER LAFOURCHE...UPPER
     PLAQUEMINES...UPPER ST. BERNARD...UPPER TERREBONNE...AND
     WASHINGTON.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...POINTE COUPEE...ST. HELENA...WEST
     BATON ROUGE...AND WEST FELICIANA.

GM...HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

MS...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: AMITE...PIKE...WALTHALL...AND WILKINSON.

     HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
     HANCOCK...HARRISON...JACKSON...AND PEARL RIVER.

GM...HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
     BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
     BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

&&
Hazardous weather outlook, Aug 28, 7:05 PM CDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
705 PM CDT TUE AUG 28 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-300015-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
705 PM CDT TUE AUG 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

WINDS IN ADVANCE OF HURRICANE ISAAC WILL REACH TROPICAL
STORM FORCE ACROSS MOST AREAS IN OUR CWA BY LATE TONIGHT.
CONDITIONS WILL CONTINUE TO DETERIORATE RAPIDLY FROM SOUTH TO
NORTH ACROSS SOUTHEASTERN LOUISIANA AND SOUTHERN MISSISSIPPI
OVERNIGHT. STAY TUNED TO THE LATEST FORECAST UPDATES AND HURRICANE
LOCAL STATEMENTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THE LATEST FORECAST FROM THE NATIONAL HURRICANE CENTER CALLS FOR
ISAAC TO MAKE LANDFALL AS A CATEGORY ONE HURRICANE NEAR THE MOUTH OF
THE MISSISSIPPI RIVER LATE TONIGHT INTO EARLY WEDNESDAY MORNING.

A HURRICANE WARNING REMAINS IN EFFECT FOR COASTAL MISSISSIPPI AND
MUCH OF SOUTHEAST LOUISIANA SOUTH AND EAST OF A MCCOMB TO BATON
ROUGE LINE. A TROPICAL STORM WARNING IS IN EFFECT FOR THE
REMAINDER OF SOUTHEAST LOUISIANA...ALONG AND NORTHWEST OF A
MCCOMB TO BATON ROUGE LINE. STAY TUNED TO THE LATEST FORECASTS
AND ADVISORIES ISSUED BY THE NATIONAL HURRICANE CENTER ON
HURRICANE ISAAC.

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH
THROUGH 7 AM THURSDAY. 10 TO 15 INCHES OF RAINFALL POSSIBLE WITH
LOCALLY UP TO 20 INCHES AS ISAAC SLOWLY DRAGS NORTHWESTWARD ACROSS
SOUTHERN LOUISIANA TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON.

A TORNADO WATCH IS NOW IN AFFECT UNTIL 7 AM CDT TOMORROW MORNING
FOR PORTIONS OF EXTREME SOUTHEASTERN LOUISIANA AND PARTS OF
EXTREME SOUTHERN MISSISSIPPI.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF AMATEUR RADIO WEATHER NETWORKS WILL LIKELY BE
NEEDED THROUGH THURSDAY MORNING.

In the hours before

Local storm report, Aug 29, 2:10 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
210 AM CDT WED AUG 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     HURRICANE        BELLE CHASSE            29.85N 90.00W
08/29/2012                   PLAQUEMINES        LA   AMATEUR RADIO

            BELLE CHASSE FERRY DOCK MEASURED 113 MPH WIND GUST.

&&

24/RR
Local storm report, Aug 29, 4:37 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
437 AM CDT WED AUG 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     HURRICANE        4 ENE METAIRIE          30.03N 90.11W
08/29/2012                   GMZ530             LA   C-MAN STATION

            A WIND GUST OF 83 MPH WAS MEASURED AT NEW CANAL CMAN
            STATION.

&&

11

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 9:21 PM CDTRiver Flood WarningLIXPike, Walthall4 days
Aug 28, 9:37 PM CDTRiver Flood WarningLIXHancock, Pearl River11 days
Aug 28, 9:43 PM CDTRiver Flood WarningLIXHancock, Pearl River13 days
Aug 28, 9:47 PM CDTRiver Flood WarningLIXPearl River5 days
Aug 28, 9:53 PM CDTRiver Flood WarningLIXPearl River4 days
Aug 28, 9:58 PM CDTRiver Flood WarningLIXJackson6 days
Aug 28, 10:13 PM CDTRiver Flood WarningLIXHarrison4 days
Aug 29, 3:06 AM CDTTornado WarningLIXJackson24 min
Aug 29, 4:09 AM CDTTornado WarningLIXJackson21 min
Aug 29, 4:52 AM CDTTornado WarningLIXHancock, Harrison23 min
Aug 29, 4:55 AM CDTTornado WarningLIXJackson20 min
Aug 29, 5:18 AM CDTTornado WarningLIXJackson27 min
Aug 29, 5:36 AM CDTTornado WarningLIXJackson24 min
Aug 29, 6:20 AM CDTTornado WarningLIXHarrison25 min
Aug 29, 8:58 AM CDTTornado WarningLIXHancock, Harrison17 min
Aug 29, 9:15 AM CDTTornado WarningLIXHancock, Pearl River11 min
Aug 29, 10:49 AM CDTTornado WarningLIXHancock, Harrison, Pearl River26 min
Aug 29, 12:20 PM CDTTornado WarningLIXHancock, Harrison, Pearl River25 min
Aug 29, 12:28 PM CDTTornado WarningLIXHarrison32 min
Aug 29, 1:00 PM CDTTornado WarningLIXHarrison30 min
Aug 29, 1:20 PM CDTFlash Flood WarningLIXHarrison3 hr
Aug 29, 1:51 PM CDTFlash Flood WarningLIXPearl River, Walthall3 hr
Aug 29, 3:48 PM CDTTornado WarningLIXHarrison27 min
Aug 29, 4:15 PM CDTFlash Flood WarningLIXHarrison4 hr
Aug 29, 4:44 PM CDTFlash Flood WarningLIXPearl River, Walthall3 hr
Aug 29, 5:14 PM CDTTornado WarningLIXHarrison31 min
Aug 29, 6:30 PM CDTTornado WarningLIXHarrison30 min

Nearby

Flash Flood Warnings in Mississippi, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.